# SDR SIMA20131216009

- Difficulty date: December 16, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 34,458 hours, 31,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL STRAP CORRODED BETWEEN FRAMES 13 & 14, BETWEEN STRINGERS 18R & 17R.  BLENDED TO REMOVE CORROSION ON LONGITUDINAL STRAP BETWEEN FRAMES 13 & 14, BETWEEN STRINGERS 18R & 17R IAW CPM 51-14-02 & REMAINING THICKNESS AT BLENDED AREAS ON LONGITUDINAL STRAP BETWEEN FRAMES 13 & 14, BETWEEN STRINGERS 18R & 17R FOUND TO BE WITHIN ALLOWABLE LIMITS IAW AEA ERS-EM-53MR-145.
